# SDR ASAA2015050711660

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 25,826 hours, 7,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: False Activation
- Location: Voltage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 73-31351 "THE APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE" SHORT TIME FAULT DISPLAYED ON CDU FOR NR 1 ENGINE, ESN896628.  ACFT GROUNDED. ACCOMPLISHED TC78273000 NO FAULTS FOUND ON RECENT OR HISTORY FOR NR 1 ENGINE THIS CLEARS THIS PLT.
